# SDR DALA2018120407006

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT, STATION 727D FUSELAGE FRAME FLANGE IS DENTED BETWEEN STR 22L & 23L. FRAME 727D BTW STR 22L AND 23L WAS REPAIRED PER ETI-37-18-558 R1 AND ER/A 573497-14 REV ORIGINAL.
